Journal article icon

Journal article

Analytic convergence rates and parameterisation issues for the Gibbs sampler applied to state space models

Abstract:

In this paper we obtain a closed form expression for the convergence rate of the Gibbs sampler applied to the unobserved states of a first-order autoregression plus noise model. The rate is expressed in terms of the parameters of the model, which are regarded as fixed. For the case where the unconditional mean of the states is a parameter of interest we provide evidence that a 'centred' parameterization of a state space model is preferable for the performance of the Gibbs sampler. These two r...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1111/1467-9892.00126

Authors


More by this author
Institution:
Imperial College, London
Role:
Author
More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Research group:
Econometrics
Oxford college:
Nuffield College
Role:
Author
Economic and Social Research Council More from this funder
Publisher:
Blackwell Publishering Ltd. Publisher's website
Journal:
Journal of time series analysis Journal website
Volume:
20
Issue:
1
Pages:
63-85
Publication date:
1999-01-01
DOI:
EISSN:
1467-9892
ISSN:
0143-9782
Language:
English
Keywords:
Subjects:
UUID:
uuid:678c12e7-91c7-47da-8024-26b6f0661504
Local pid:
ora:2261
Deposit date:
2008-08-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP